MAUDE Adverse Event Report: WESTMED LLC VITAL SIGNS; VITAL SIGNS ANESTHESIA CIRCUIT KIT, 96" EXPANDABLE DUAL LIMB CIRCUIT

WESTMED LLC VITAL SIGNS; VITAL SIGNS ANESTHESIA CIRCUIT KIT, 96" EXPANDABLE DUAL LIMB CIRCUIT
Model Number 9665
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 13 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported during use, the circuit had a loose connection when hooked to the anesthesia machine and it easily disconnected from the circuit when moved, even after a ¼ twist to pressure seal it.There was no report of a delay in therapy, harm or injury as a result of this reported event.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 2028807-2026-00003 for the first report refer to 2028807-2026-00005 for the third report it was reported during use, the circuit had a loose connection when hooked to the anesthesia machine and it easily disconnected from the circuit when moved, even after a ¼ twist to pressure seal it.There was no report of a delay in therapy, harm or injury as a result of this reported event.
 
Additional Manufacturer Narrative
Correction: b5 additional information-investigation completion: d4; h2; h6 the actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 0004297123 was reviewed and the product was produced according to product specifications.All information reasonably known as of 24 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS ANESTHESIA CIRCUIT KIT, 96" EXPANDABLE DUAL LIMB CIRCUIT
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED JAVID DE MEXICO, S.A. DE C.V
carretera internacional km 6.5
edif 18; parque industrial nog
nogales, sonora 84094
MX   84094
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key24336696
Report Number2028807-2026-00004
Device Sequence Number9744553
Product Code CAH
UDI-Device Identifier10889483222522
UDI-Public(01)10889483222522(10)0004297123(11)2409010(17)290910
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K922492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9665
Device Catalogue Number9665
Device Lot Number0004297123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown